# SDR HBE2004F00000

- Difficulty date: September 21, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N9950N
- Make and model: Cessna 180J
- Aircraft serial: 18052605
- Engine: Cont O470S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Impulse Coupling
- Part number: M3050
- Condition: Broken
- Location: Magneto
- Part time: 785 hours
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE IMPULSE COUPLING ON THE RT MAGNETO FAILED CAUSING THE MAGNETO HOUSING TO FAIL AS WELL.  DO NOT KNOW PROBABLE CAUSE.  REPLACED WITH NEW MAGNETO.
